# SDR UIEA2011030600144

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 38,130 hours, 6,063 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, STARTING AT APPROX THE 12 O'CLOCK POSITION ON THE NR 2 ENGINE.  THE CIRCUMFERENTIAL CRACK IS APPROX 8" LONG AND IS APPROX 13" FROM THE T/E OF THE NOZZLE.  IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS. (DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.098" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES).)
